×

zbMATH — the first resource for mathematics

Route systems and bipartite graphs. (English) Zbl 0765.05060
Route systems, which are defined in the present paper, generalize the systems of all shortest paths of connected graphs. The route systems which are the systems of all shortest paths of connected bipartite graphs will be characterized here.

MSC:
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] M. Behzad G. Chartrand, and L. Lesniak-Foster: Graphs & Digraphs. Prindle, Weber & Schmidt, Boston 1979. · Zbl 0403.05027
[2] L. Nebeský: On certain extensions of intervals in graphs. Časopis pěst. mat. 115, 1990, 171-177. · Zbl 0699.05045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.